# SDR SWAA2020012240691

- Difficulty date: January 6, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD CRACKED AT BS. 303, STR. 17L. R&R INNER CHORD IAW DWG.
